# SDR CA081223006

- Difficulty date: December 4, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Housing
- Part number: 14924HT
- Condition: Cracked
- Location: Starter Gen
- Part time: 17 hours
- Component: Starter Gen
- Component part number: 14924HT
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER HSG FOUND CRACKED.
